MAUDE Adverse Event Report: MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number 008631
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis the wire was deformed, wavy or bent and exhibited kinks along the length of the wire.The distal tip of the wire exhibited severe damage to the coils, the coils were noted to be separated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The facility has had multiple issues with the wires kinking.They decided to switch to another provider and those worked better.When those went on back order, they gave the medtronic devices another try and still found the same issues.
 
Additional Manufacturer Narrative
Additional product analysis: no hoop, luer or j-straightener were returned.The "j" was visibly deformed.Safety wire is broken.No other kinks were noted the entire length of the guide wire.Due to the condition of the returned sample, measurements were unable to be performed.If information is provided in the future, a supplemental report will be issued.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7884583
Report Number1220452-2018-00110
Device Sequence Number13930487
Product Code DQX
UDI-Device Identifier00643169857124
UDI-Public00643169857124
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number008631
Device Lot NumberGFCP2439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1